Publicacions Matemàtiques

The ascent-descent property for $2$-term silting complexes

Simion Breaz

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We will prove that over commutative rings the silting property of $2$-term complexes induced by morphisms between projective modules is preserved and reflected by faithfully flat extensions.

Article information

Source
Publ. Mat., Volume 64, Number 2 (2020), 543-562.

Dates
Received: 31 January 2019
Revised: 3 May 2019
First available in Project Euclid: 3 July 2020

Permanent link to this document
https://projecteuclid.org/euclid.pm/1593763369

Digital Object Identifier
doi:10.5565/PUBLMAT6422007

Mathematical Reviews number (MathSciNet)
MR4119952

Zentralblatt MATH identifier
07236053

Subjects
Primary: 13C60: Module categories 13C12: Torsion modules and ideals 13C13: Other special types 13D07: Homological functors on modules (Tor, Ext, etc.) 16D40: Free, projective, and flat modules and ideals [See also 19A13]

Keywords
silting ring extension cosilting

Citation

Breaz, Simion. The ascent-descent property for $2$-term silting complexes. Publ. Mat. 64 (2020), no. 2, 543--562. doi:10.5565/PUBLMAT6422007. https://projecteuclid.org/euclid.pm/1593763369


Export citation